# SDR AWXA200300733

- Difficulty date: June 23, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,893 hours, 19,569 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2905310900001
- Condition: Chafed
- Location: Aft Spar
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DECENT, EN ROUTE RECEIVED ECAM MESSAGE GREEN HYDRAULIC SYSTEM LOW QUANTITY; DECLARED EMERGENCY, NO NOSE WHEEL STEERING, AIRCRAFT TOWED OFF RUNWAY. MAINTENANCE FOUND GREEN SYSTEM HYDRAULIC PRESSURE LINE CHAFED AND LEAKING IN LT WHEEL WELL ON AFT SPAR BETWEEN RIBS 2 AND 5. PERFORMED REPAIR IAW AMM 20-23-11, PG. 201, LEAK CHECK WAS GOOD.
